American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(34B25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 65 found      Go to page: 1 2 3

[1] Miklós Horváth. On the first two eigenvalues of Sturm-Liouville operators. Proc. Amer. Math. Soc. 131 (2003) 1215-1224. MR 1948113.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Chao-Liang Shen and Chung-Tsun Shieh. On the multiplicity of eigenvalues of a vectorial Sturm-Liouville differential equation and some related spectral problems. Proc. Amer. Math. Soc. 127 (1999) 2943-2952. MR 1622977.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] William C. Connett and Alan L. Schwartz. Analysis of a class of probability preserving measure algebras on compact intervals . Trans. Amer. Math. Soc. 320 (1990) 371-393. MR 961620.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Steve Surace. The Schr\"odinger equation with a quasi-periodic potential . Trans. Amer. Math. Soc. 320 (1990) 321-370. MR 998358.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Robert Stephen Cantrell. Global preservation of nodal structure in coupled systems of nonlinear Sturm-Liouville boundary value problems . Proc. Amer. Math. Soc. 107 (1989) 633-644. MR 975633.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] A. Dzurnak and A. B. Mingarelli. Sturm-Liouville equations with Besicovitch almost-periodicity . Proc. Amer. Math. Soc. 106 (1989) 647-653. MR 938910.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Mark S. Ashbaugh and Rafael Benguria. Optimal lower bound for the gap between the first two eigenvalues of one-dimensional Schr\"odinger operators with symmetric single-well potentials . Proc. Amer. Math. Soc. 105 (1989) 419-424. MR 942630.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Jyh-Hao Lee. On the dissipative evolution equations associated with the Zakharov-Shabat system with a quadratic spectral parameter . Trans. Amer. Math. Soc. 316 (1989) 327-336. MR 943304.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Jyh-Hao Lee. Global solvability of the derivative nonlinear Schr\"odinger equation . Trans. Amer. Math. Soc. 314 (1989) 107-118. MR 951890.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Renate Schaaf and Klaus Schmitt. A class of nonlinear Sturm-Liouville problems with infinitely many solutions . Trans. Amer. Math. Soc. 306 (1988) 853-859. MR 933322.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Darrel Hankerson and Allan Peterson. Comparison theorems for eigenvalue problems for $n$th order differential equations . Proc. Amer. Math. Soc. 104 (1988) 1204-1211. MR 946624.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Richard Beals, Percy Deift and Carlos Tomei. Direct and Inverse Scattering on the Line. Math. Surveys Monogr. 28 (1988) MR MR954382.
Book volume table of contents   

[13] Richard Beals, Percy Deift and Carlos Tomei. The inverse problem. Math. Surveys Monogr. 28 (1988) 81-146.
Book volume table of contents   
View Article: PDF

[14] Richard Beals, Percy Deift and Carlos Tomei. Introduction. Math. Surveys Monogr. 28 (1988) 1-4.
Book volume table of contents   
View Article: PDF

[15] Richard Beals, Percy Deift and Carlos Tomei. The forward problem. Math. Surveys Monogr. 28 (1988) 5-80.
Book volume table of contents   
View Article: PDF

[16] Richard Beals, Percy Deift and Carlos Tomei. Applications. Math. Surveys Monogr. 28 (1988) 147-196.
Book volume table of contents   
View Article: PDF

[17] Marcellino Gaudenzi. On an eigenvalue problem of Ahmad and Lazer for ordinary differential equations . Proc. Amer. Math. Soc. 99 (1987) 237-243. MR 870778.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Mark S. Ashbaugh and Rafael Benguria. Best constant for the ratio of the first two eigenvalues of one-dimensional Schr\"odinger operators with positive potentials . Proc. Amer. Math. Soc. 99 (1987) 598-599. MR 875408.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] W. Kratz. A substitute of l'Hospital's rule for matrices . Proc. Amer. Math. Soc. 99 (1987) 395-402. MR 875370.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Catherine Bandle and Gérard Philippin. An inequality for eigenvalues of Sturm-Liouville problems . Proc. Amer. Math. Soc. 100 (1987) 34-36. MR 883397.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Nabil R. Nassif. Eigenvalue finite difference approximations for regular and singular Sturm-Liouville problems . Math. Comp. 49 (1987) 561-580. MR 906189.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Harold E. Benzinger. Nonharmonic Fourier series and spectral theory . Trans. Amer. Math. Soc. 299 (1987) 245-259. MR 869410.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Jyoti Das and Prabir Kumar Sen Gupta. On the pointwise convergence of the eigenfunction expansion associated with some iterated boundary value problems . Proc. Amer. Math. Soc. 98 (1986) 593-600. MR 861757.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Evans M. Harrell and Roman Svirsky. Potentials producing maximally sharp resonances . Trans. Amer. Math. Soc. 293 (1986) 723-736. MR 816321.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Mark S. Ashbaugh and Carl Sundberg. An improved stability result for resonances . Trans. Amer. Math. Soc. 281 (1984) 347-360. MR 719675.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Kurt Kreith. Lower estimates for zeros of stochastic Sturm-Liouville problems . Proc. Amer. Math. Soc. 92 (1984) 515-518. MR 760936.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] A. B. Mingarelli. On the existence of nonsimple real eigenvalues for general Sturm-Liouville problems . Proc. Amer. Math. Soc. 89 (1983) 457-460. MR 715866.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Denis A. W. White. Schr\"odinger operators with rapidly oscillating central potentials . Trans. Amer. Math. Soc. 275 (1983) 641-677. MR 682723.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Harold Benzinger, Earl Berkson and T. A. Gillespie. Spectral families of projections, semigroups, and differential operators . Trans. Amer. Math. Soc. 275 (1983) 431-475. MR 682713.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Peter A. Markowich. Eigenvalue problems on infinite intervals . Math. Comp. 39 (1982) 421-441. MR 669637.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 65 found      Go to page: 1 2 3